# SDR DLM88030149

- Difficulty date: February 12, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 33,044 hours, 25,988 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1268
- Condition: Shorted
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT APPROXIMATE TIME OF WING LANDING LIGHT ACTIVATION THERE WAS A FAINT ELEC ODOR AND SMALL AMOUNT OF SMOKE.  ODOR AND SMOKE DISSIPATED AFTER SWITCHES TURNED OFF.  REPLACED LT WING LANDING LIGHT SWITCH.  FOUND SIGN OF ARCING ON ONE OF THE TERMINALS.
